# SDR UIEA2021060401268

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,220 hours, 22,746 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS MSG PRIOR TO BLOCK OUT( DEFER PER MEL 21-61-01-02 CAT C DUE 13JUN21 REF MDDR 147976 CW AT 22:41Z.  LOG 1343041 ITEM #4 TROUBLE SHOOT PER FIM 21-60 FAULT TREE 806. MESSAGE NOT DISPLAYED. OPS NORMAL. THIS CLEARS MDDR #147976. ID@0118Z )
